Asymptotic stability in hybrid systems via nested Matrosov functions

Publication Type:

D. Journal Articles

Source:

IEEE Transactions on Automatic Control, Volume 54, Number 7, p.1569–1574 (2009)

URL:

https://hybrid.soe.ucsc.edu/files/preprints/35.pdf

Keywords:

hybrid systems

Abstract:

A theorem on nested Matrosov functions is extended to time-varying hybrid systems. It provides suf?cient conditions for uniform global asymptotic stability of a compact set. An application to parameter identi?cation with state resets is made and illustrated on an example.
Preprint attachment: 
AttachmentSize
PDF icon 35.pdf166.18 KB